Підписатись
MS Gowda
MS Gowda
Підтверджена електронна адреса в umbc.edu
Назва
Посилання
Посилання
Рік
Some P-properties for linear transformations on Euclidean Jordan algebras
MS Gowda, R Sznajder, J Tao
Linear algebra and its applications 393, 203-232, 2004
2562004
Generalizations of P0-and P-properties; extended vertical and horizontal linear complementarity problems
R Sznajder, MS Gowda
Linear Algebra and its Applications 223, 695-715, 1995
1731995
The generalized order linear complementarity problem
MS Gowda, R Sznajder
SIAM Journal on Matrix Analysis and Applications 15 (3), 779-795, 1994
1221994
Regularization of P0-functions in box variational inequality problems
G Ravindran, MS Gowda
SIAM Journal on Optimization 11 (3), 748-760, 2001
1152001
On semidefinite linear complementarity problems
MS Gowda, Y Song
Mathematical Programming 88, 575-587, 2000
1052000
Stability in the presence of degeneracy and error estimation
WW Hager, M Seetharama Gowda
Mathematical Programming 85, 181-192, 1999
951999
A comparison of constraint qualifications in infinite-dimensional convex programming
MS Gowda, M Teboulle
SIAM Journal on Control and Optimization 28 (4), 925-935, 1990
951990
Some global uniqueness and solvability results for linear complementarity problems over symmetric cones
MS Gowda, R Sznajder
SIAM Journal on Optimization 18 (2), 461-481, 2007
922007
Automorphism invariance of P-and GUS-properties of linear transformations on Euclidean Jordan algebras
MS Gowda, R Sznajder
Mathematics of Operations Research 31 (1), 109-123, 2006
902006
On the extended linear complementarity problem
MS Gowda
Mathematical Programming 72, 33-50, 1996
901996
Z-transformations on proper and symmetric cones: Z-transformations
MS Gowda, J Tao
Mathematical Programming 117 (1), 195-221, 2009
892009
Some P-properties for nonlinear transformations on Euclidean Jordan algebras
J Tao, MS Gowda
Mathematics of Operations Research 30 (4), 985-1004, 2005
782005
Stability analysis of variational inequalities and nonlinear complementarity problems, via the mixed linear complementarity problem and degree theory
MS Gowda, JS Pang
Mathematics of Operations Research 19 (4), 831-879, 1994
771994
Inverse and implicit function theorems for H-differentiable and semismooth functions
MS Gowda
Optimization Methods and Software 19 (5), 443-461, 2004
762004
Z-tensors and complementarity problems
MS Gowda, Z Luo, L Qi, N Xiu
arXiv preprint arXiv:1510.07933, 2015
722015
On the boundedness and stability of solutions to the affine variational inequality problem
MS Gowda, JS Pang
SIAM Journal on Control and Optimization 32 (2), 421-441, 1994
691994
Existence and limiting behavior of trajectories associated with P0-equations
MS Gowda, MA Tawhid
Computational Optimization and Applications 12, 229-251, 1999
631999
Complementarity forms of theorems of Lyapunov and Stein, and related results
MS Gowda, T Parthasarathy
Linear Algebra and its Applications 320 (1-3), 131-144, 2000
622000
Polynomial complementarity problems
MS Gowda
arXiv preprint arXiv:1609.05267, 2016
582016
Applications of degree theory to linear complementarity problems
MS Gowda
Mathematics of Operations Research 18 (4), 868-879, 1993
571993
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20